# SDR DALA2018112106732

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 53,344 hours, 25,460 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Punctured
- Location: 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0834459) DURING INSPECTION FOUND AFT REMOTION OF WEB WAS FOUND PUNCTURE ON SKIN SIDE LH AT AFT PRESSURE BULKHEAD. AREA WAS REPAIRED PER ETI-37-18-549 REV ORIG AND ERA 573088-14 REV ORIG.
